[Multiplicités des représentations dans les familles algébriques]
Dans cette courte note, nous considérons les multiplicités de représentations dans des familles algébriques générales,en particulier la semi-continuité supérieure des multiplicités homologiques et la constance locale des nombres d’Euler–Poincaré. Ceci généralise le résultat principal d’Aizenbud–Sayag pour les familles obtenues en induisant une représentation fixée que l’on tord par des caractères non ramifiés.
In this short notes, we consider multiplicities of representations in general algebraic families, especially the upper semi-continuity of homological multiplicities and the locally constancy of Euler–Poincaré numbers. This generalizes the main result of Aizenbud–Sayag for unramified twisting families.
Révisé le :
Accepté le :
Publié le :
Keywords: Branching laws, Homological multiplicities, Spherical varieties
Mots-clés : Lois de branchement, multiplicités homologiques, variétés sphériques
Li Cai 1 ; Yangyu Fan 2

@article{CRMATH_2024__362_G10_1097_0, author = {Li Cai and Yangyu Fan}, title = {Multiplicities of {Representations} in {Algebraic} {Families}}, journal = {Comptes Rendus. Math\'ematique}, pages = {1097--1107}, publisher = {Acad\'emie des sciences, Paris}, volume = {362}, year = {2024}, doi = {10.5802/crmath.623}, language = {en}, }
Li Cai; Yangyu Fan. Multiplicities of Representations in Algebraic Families. Comptes Rendus. Mathématique, Volume 362 (2024), pp. 1097-1107. doi : 10.5802/crmath.623. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.623/
[1] Spherical pairs over close local fields, Comment. Math. Helv., Volume 87 (2012) no. 4, pp. 929-962 | DOI | MR | Zbl
[2] Homological multiplicities in representation theory of
[3] Vecteurs distributions
[4] Top degree Ext-groups and relatively supercuspidal spectra, Adv. Math., Volume 410 (2022) no. part A, p. Paper No. 108744, 25 | DOI | MR | Zbl
[5] Families of canonical local periods on spherical varieties, Math. Ann., Volume 389 (2024) no. 1, pp. 209-252 | DOI | MR | Zbl
[6] Ext-Bessel model vanishes for tempered representations (2023) (https://arxiv.org/abs/2303.12619)
[7] A vanishing Ext-branching theorem for
[8] Local Langlands correspondence, local factors, and zeta integrals in analytic families, J. Lond. Math. Soc. (2), Volume 101 (2020) no. 2, pp. 735-764 | DOI | MR | Zbl
[9] The universal
[10] The local Langlands correspondence for
[11] Bernstein’s isomorphism and good forms,
[12] On representations distinguished by unitary groups, Publ. Math. Inst. Hautes Études Sci., Volume 115 (2012), pp. 185-323 | DOI | Numdam | MR | Zbl
[13] Methods of homological algebra, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2003, xx+372 pages | DOI | MR | Zbl
[14] Resolutions of tempered representations of reductive
[15] Ext-analogues of branching laws, Proceedings of the International Congress of Mathematicians—Rio de Janeiro 2018. Vol. II. Invited lectures, World Sci. Publ., Hackensack, NJ (2018), pp. 1367-1392 | DOI | MR | Zbl
[16] Generalizing the MVW involution, and the contragredient, Trans. Amer. Math. Soc., Volume 372 (2019) no. 1, pp. 615-633 | DOI | MR | Zbl
[17] Stack projects, 2022 (https://stacks.math.columbia.edu)
[18] Representation theory and sheaves on the Bruhat–Tits building, Inst. Hautes Études Sci. Publ. Math. (1997) no. 85, pp. 97-191 | DOI | Numdam | MR | Zbl
[19] Periods and harmonic analysis on spherical varieties, Astérisque, 396, Société Mathématique de France, Paris, 2017, viii+360 pages | MR | Zbl
[20] On a multiplicity formula for spherical varieties, J. Eur. Math. Soc. (JEMS), Volume 24 (2022) no. 10, pp. 3629-3678 | DOI | MR | Zbl
[21] A course on derived categories (2015) (https://arxiv.org/abs/1206.6632)
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier